RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2001, Volume 69, Issue 5, Pages 679–687 (Mi mz531)  

This article is cited in 2 scientific papers (total in 2 papers)

On the Order of Approximation in the Uniform Metric by the Fejér–Zygmund Means on the Classes $E_p[\varepsilon]$

N. A. Il'yasov

Baku State University

DOI: https://doi.org/10.4213/mzm531

Full text: PDF file (187 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2001, 69:5, 625–633

Bibliographic databases:

UDC: 517.51
Received: 13.03.2000

Citation: N. A. Il'yasov, “On the Order of Approximation in the Uniform Metric by the Fejér–Zygmund Means on the Classes $E_p[\varepsilon]$”, Mat. Zametki, 69:5 (2001), 679–687; Math. Notes, 69:5 (2001), 625–633

Citation in format AMSBIB
\Bibitem{Ily01}
\by N.~A.~Il'yasov
\paper On the Order of Approximation in the Uniform Metric by the Fej\'er--Zygmund Means on the Classes $E_p[\varepsilon]$
\jour Mat. Zametki
\yr 2001
\vol 69
\issue 5
\pages 679--687
\mathnet{http://mi.mathnet.ru/mz531}
\crossref{https://doi.org/10.4213/mzm531}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1846806}
\zmath{https://zbmath.org/?q=an:0999.42001}
\transl
\jour Math. Notes
\yr 2001
\vol 69
\issue 5
\pages 625--633
\crossref{https://doi.org/10.1023/A:1017372708394}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000169913100004}


Linking options:
  • http://mi.mathnet.ru/eng/mz531
  • https://doi.org/10.4213/mzm531
  • http://mi.mathnet.ru/eng/mz/v69/i5/p679

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. T. V. Iofina, “On the Order of Approximation by Riesz Means in Multiplicative Systems in the Classes $E_X[\varepsilon]$”, Math. Notes, 89:4 (2011), 484–498  mathnet  crossref  crossref  mathscinet  isi
    2. Chikina T.S., “Approximation by Zygmund-Riesz Means in the P-Variation Metric”, Anal. Math., 39:1 (2013), 29–44  crossref  mathscinet  isi  elib  scopus  scopus
  • Математические заметки Mathematical Notes
    Number of views:
    This page:226
    Full text:88
    References:24
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019